MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 2525T MICRONY II, SR+, PKGD/STER; PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Model Number 2525T
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Codes Dizziness (2194); Discomfort (2330)
Date of Event 07/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patent presented in clinic with a pacemaker that triggered the elective replacement indicator.It was noted that the pacemaker was not pacing.The pacemaker was explanted and replaced.The patient was recovering.
 
Event or Problem Description
It was reported that the patent presented in clinic with dizziness, pre-syncope, and a pacemaker that triggered the elective replacement indicator.It was noted that the pacemaker was not pacing.The pacemaker was explanted and replaced.The patient was recovering.

Brand Name
2525T MICRONY II, SR+, PKGD/STER
Common Device Name
PULSE-GENERATOR, SINGLE CHAMBER, SENSOR DRIVEN, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19919104
Report Number2017865-2024-61933
Device Sequence Number7207736
Product Code LWO
UDI-Device Identifier05414734006224
UDI-Public(01)05414734006224(10)P000027691(17)180331
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P970013
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number2525T
Device Lot NumberP000027691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer08/09/2024
10/31/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/14/2024
10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown